Dog Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
I adopted a 2 year 60 lb. mix breed lab/greyhound SC dog that we have had since Feb. of this year and have used NexGard for three months. We noticed itcy/flaky skin and bowel movements that sometimes have been loose and some diarrhea. His 3rd dose was Wed. morning and Wed. night had severe diarrhea with light colored blood. Brought him to the vet were they administered fluids, xrays and did blood work along with anti-diarrhea, antiboitic meds for 3 days. He then had explosive dark blood diarrhea and the vet then sent us to the Emergency Clinic. They did an ultrasound and are administering fluids. Tonight is a blood transfusion. Tomorrow is an upper and lower endoscopy. Has anyone experienced this kind of reaction in their pet from the use of NexGard?
 

·
Registered
Joined
·
1,661 Posts
I haven't heard of it, but as with any dewormer there is always a possibility of a reaction. It's very good that you got your pet to the vet! Here's hoping he makes a full recovery!
 

·
Super Moderator
Joined
·
4,614 Posts
That sounds horrible, poor pup! Both my Aussie and BC are on NexGard and have had no problems with it. Here's hoping your guy feels better soon. :(
 

·
Registered
Joined
·
2,123 Posts
We had a reaction to nexgard with Samantha, but not what you have had. She was lethargic, and had no appetite. She, by the way, does fine with frontline and heartgard.
 
1 - 5 of 5 Posts
Top